MathSciNet Relay Station
MathSciNet bibliographic data
MR2015438 34A37 (34C10)
Luo, Jiaowan Second-order quasilinear oscillation with impulses. Comput. Math. Appl. 46 (2003), no. 2-3, 279–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement